# SDR QXEA200301135

- Difficulty date: September 16, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 3,641 hours, 2,760 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLT 2504 ON LANDING ROLLOUT GOT 'DISPLAY COOL' AMBER CAUTION MESSAGE. PERFORMED CHECKLIST, WENT TO GROUND ALTERNATE ON DISPLAY FAN AND 'DISPLAY COOL' MESSAGE EXTINGUISHED. INTEROGATED MDC WITH NO FAULTS FOUND. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
